Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note from the book reviews editor


Author: Bhama Srinivasan
Journal: Bull. Amer. Math. Soc. 38 (2001), 499-499
Published electronically: June 12, 2001
Full-text PDF


Additional Information

Bhama Srinivasan
Affiliation: Department of Mathematics, University of Illinois at Chicago, 851 S. Morgan Street, M/C 249, Chicago, IL 60607-7045

DOI: http://dx.doi.org/10.1090/S0273-0979-01-00919-3
Published electronically: June 12, 2001
Article copyright: © Copyright 2001 American Mathematical Society